# SDR SWAA2012122110815

- Difficulty date: December 19, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 69,947 hours, 65,987 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: BAC1504
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD MID FLAP FIXED WING PANEL HAS A CRACK AFT RIGHT CORNER.  MARKED IN RED.  REMOVE AND REPLACE SUPPORT ANGLE PER SRM 51-40-02.
